American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Ulrich Derenthal, Andreas-Stephan Elsenhans and Jörg Jahnel. On the factor alpha in Peyre's constant. Math. Comp. 83 (2014) 965-977.
Abstract, references, and article information
View Article: PDF

[2] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[3] Robert L. Miller and Michael Stoll. Explicit isogeny descent on elliptic curves. Math. Comp. 82 (2013) 513-529.
Abstract, references, and article information   
View Article: PDF

[4] Antonio Cafure and Guillermo Matera. Fast computation of a rational point of a variety over a finite field. Math. Comp. 75 (2006) 2049-2085. MR 2240649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andreas-Stephan Elsenhans and Jörg Jahnel. The Diophantine Equation $x\sp4 + 2 y\sp4 = z\sp4 + 4 w\sp4$. Math. Comp. 75 (2006) 935-940. MR 2197001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Nils Bruin. Visualising Sha[2] in Abelian surfaces. Math. Comp. 73 (2004) 1459-1476. MR 2047096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Garikai Campbell. Points on $y=x^2$ at rational distance. Math. Comp. 73 (2004) 2093-2108. MR 2059753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Imin Chen and Chris Cummins. Elliptic curves with nonsplit mod $11$ representations. Math. Comp. 73 (2004) 869-880. MR 2031412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Emmanuel Peyre and Yuri Tschinkel. Tamagawa numbers of diagonal cubic surfaces, numerical evidence. Math. Comp. 70 (2001) 367-387. MR 1681100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Bremner and J. W. S. Cassels. On the equation $Y\sp{2}=X(X\sp{2}+p)$ . Math. Comp. 42 (1984) 257-264. MR 726003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David E. Penney and Carl Pomerance. Three elliptic curves with rank at least seven . Math. Comp. 29 (1975) 965-967. MR 0376687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David E. Penney and Carl Pomerance. A search for elliptic curves with large rank . Math. Comp. 28 (1974) 851-853. MR 0376686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1